# SDR UHLA201602150095

- Difficulty date: February 15, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 16,764 hours, 12,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRACKET FOR FLOORBOARD NUT PLATE IS CORRODED ON RT FLOORBEAM AT FRAME 15.  R & R LT BRACKET IAW SRM 51-41-01, 51-23-06.
